# SDR CALA2013062600457

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 16,688 hours, 5,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AND CONFIRMED AT HSS 147.9 BETWEEN THE 7TH AND 8TH RIVET COUNTED FROM REAR SPAR RT HORIZONTAL STAB LOWER SKIN HAS BEEN REPAIRED IAW SRM 55-10-01, REPAIR 11.
